MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKPI-11042-001
Medical Device Problem Codes Insufficient Device Problem Information (3190); Wireless Communication Problem (3283)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on (b)(6) 2026 from cvs specialty pharmacy, and forwarded to millyard advanced medical products, llc on (b)(6) 2026.It was reported that the patient received a no communication alarm while using one of their remunity pumps, and the remote displayed a "searching" message.Troubleshooting efforts were unsuccessful and the patient experienced an interruption in therapy.It was further reported that the patient's backup remunity system was not functioning as expected; however, no further details regarding a specific device issue were provided.It was reported that the patient was ultimately admitted to the hospital and would be placed on intravenous remodulin until discharge.
 
Additional Manufacturer Narrative
Efforts to obtain additional information from cvs specialty pharmacy are ongoing.Any new information, relevant to the reported event, will be provided in a follow-up report.At this time, no components or additional information have been made available to millyard advanced medical products, llc for further investigation.

Brand Name
REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key25237299
Report Number3016798778-2026-00135
Device Sequence Number10534556
Product Code QJY
UDI-Device Identifier00850017421035
UDI-Public(01)00850017421035
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K202690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKPI-11042-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMBRISENTAN
Outcome Attributed to Adverse Event Hospitalization;
Patient Age49 YR
Patient SexFemale
Patient Weight64 KG